# SDR ASAA2022102440803

- Difficulty date: October 24, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 66,686 hours, 33,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 146A750125
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CARGO TRACK HAS AREAS OF CORROSION STA 767 TO 827. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS. REMOVED DAMAGED SECTION AND REPAIRED TRACK IAW B737-700 SRM 53-00-53-2R-3W: 1O: .075 R: .050 L: 6 D: .025.
